# SDR 2008UALA03076

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 58,816 hours, 21,951 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS A "HOT PACK DUCTING" SMELL NEAR HER JUMP SEAT AT DOOR 2L.  CHECK ELECTRICAL EQUIPMENT AROUND DOOR 2L FOR ANY BURNT AND ELECTRICAL SMELL.  REMOVED AND INSPECTED AREA ABOVE DOOR 2L.  NO ABNORMALITY FOUND AND NO BAD SMELL.  CHECKED WITH PACKS RUNNING AND NOTICED NO HOT AIR SMELL.
